| Model Number |
51-557-20-71 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Impaired Healing (2378)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Multiple mdr reports were filed for this patient.Mdr: 9610905-2022-00066.
Event or Problem Description
It was reported patient's jaw would not close, likely due to convergent vectors.They were removed.
Additional Manufacturer Narrative
An investigation was performed using a stereo microscope revealed tensile cracks.Further observation determined there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at kls se.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The investigation results conclude that the most likely root cause is user related as no device issue was found.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Corrected: d3 - manufacturer name.G1 contact person, company name, address, email address.G1 manufacturing site company name and address.